# SDR QXEA2010110800720

- Difficulty date: November 2, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 9,156 hours, 9,782 cycles
- Engine: Pwc PW150A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Panel
- Part number: 8Z6819001
- Part serial: 0901121
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 4,310 hours, 4,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMB F/O MOMENTARILY PRESSED AILERON TRIM RWD, AFTER 2 SECONDS AILERON TRIM DEFLECTED FULL RWD ON ITS OWN.  RECENTERED TRIM IAW CHECKLIST AND IT SEEMED TO OPERATE NORMALLY.  IAW MX CONTROL REQUEST, R & R FLIGHT DATA RECORDER AND ROUTED TO PDX AVIONICS FOR DATA DOWNLOAD. REF AMM TASKS 31-32-01-000-801 AND 31-32-01-400-801. CHECKS GOOD. FDR ULB FUNCTIONAL TEST IS GOOD IAW TASK CARD 5313001.  AILERON TRIM SWITCH WAS SLIGHTLY STICKING UPON PRESSING IT.  R & R AILERON/ RUDDER TRIM CONTROL PANEL IAW AMM TASKS 27-13-16-000-801 AND 27-13-16-400-801. OPS TESTS ARE GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
